MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-I.R. PACK

Medline Industries, LP MEDLINE; DBD-I.R. PACK
Catalog Number DYNJ60343C
Medical Device Problem Codes Product Quality Problem (1506); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-I.R. PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50873442
Report Number1417592-2026-49466
Device Sequence Number21177134
Product Code LRO
UDI-Device Identifier40195327285044
UDI-Public40195327285044
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60343C
Device Lot Number22KBE201
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown